# SDR CALA2021011100036

- Difficulty date: January 11, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 100,112 hours, 23,586 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C SUSTAINED DAMAGE JUST AFT OF STA 1620 ABOVE S-20R.  DAMAGE BETWEEN STRINGERS S-19R AND S-20R.  REMOVED 25 EXISTING FASTENERS AROUND THE PERIMETER OF DAMAGE FOR REPAIR.  COMPLIED WITH STEPS 1 THRU 5 OF AVO 8768.   PERFORMED HFEC ON TRIM OUT, PER PT 6 51-00-01, REF AVO8767 STEP 6, NO DEFECTS NOTED.  OK TO CONTINUE, REF AVO8768 STEP 7.  CW HFEC ON OPEN HOLES PER PT6 51-00-16, NO DEFECTS NOTED.  OK TO CONTINUE, 6 53-30-03, NO DEFECTS NOTED, OK TO CONTINUE. REF AVO8768 STEP 8; CW HFEC ON COUNTERSINKS OF OPEN HOLES PER PT
